How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46952
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

My mum has been taking meds for high blood pressure,,,, however

Customer Question

My mum has been taking meds for high blood pressure,,,, however last few days she has been feeling unwell. Dizziness, tiredness, period she had 3 months which lasted only a day then she got her period again that same which lasted 2 days then no period until this monthf or again one day and is back again today.

She is 48 years of age and as she has high blood pressure and is confusing these symtoms with blood pressure however could this be menopause?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

she could very well be going through menopause.

Dr. David :

but menopause usually doesn't cause dizziness

Dr. David :

she should see her GP doctor and get a full examination and checks on her blood pressure and blood sugars

Dr. David :

she could have a viral infection or sinus infection or ear infection causing the dizziness.

Dr. David :

does she have a GP doctor she can see to get some testing to find out why she is not feeling well.

Dr. David :

is she willing to go see a doctor?

JACUSTOMER-leis6ggo- :

yes she is

JACUSTOMER-leis6ggo- :

she said the dizziness is prob down to the fact she has rcently increased her dosage of meds for blood pressire

Dr. David :

I see.

Dr. David :

hopefully she gets use to her new dose of blood pressure medications.

Dr. David :

it definitely sounds like she is going through menopause with her periods being much more irregular.

Dr. David :

her estrogen levels must likely are declining and this can cause some fatigue as well.

Dr. David :

I hope she feels better soon.

Dr. David :

let me know if you have other questions.

Dr. David :

if done for now, please leave +++ positive feedback below the chat box

Dr. David :

you can always reach me as Dr. David if you have other questions.

Dr. David :

thanks for using JustAnswer.com